# SDR IPXA2025103051925

- Difficulty date: October 14, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,059 hours, 4,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774443
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED, FWD SIDE OF STA 740 S-47L.  ACCOMPLISHED REPAIR I.A.W UPS EO-95679-REQ1 REV.2 AND SRM 53-20-03-2R-5 TR 53-161 AND EGAT WORK SHEET NO.50753 AND EGAT EI NO.F2025A53M-2689 REV.0.
